Algebra & Number Theory

Variation of anticyclotomic Iwasawa invariants in Hida families

Francesc Castella, Chan-Ho Kim, and Matteo Longo

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/ant.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Building on the construction of big Heegner points in the quaternionic setting by Longo and Vigni, and their relation to special values of Rankin–Selberg L -functions established by Castella and Longo, we obtain anticyclotomic analogues of the results of Emerton, Pollack and Weston on the variation of Iwasawa invariants in Hida families. In particular, combined with the known cases of the anticyclotomic Iwasawa main conjecture in weight 2 , our results yield a proof of the main conjecture for p -ordinary newforms of higher weights and trivial nebentypus.

Article information

Source
Algebra Number Theory, Volume 11, Number 10 (2017), 2339-2368.

Dates
Received: 9 January 2017
Revised: 5 September 2017
Accepted: 23 October 2017
First available in Project Euclid: 1 February 2018

Permanent link to this document
https://projecteuclid.org/euclid.ant/1517454187

Digital Object Identifier
doi:10.2140/ant.2017.11.2339

Mathematical Reviews number (MathSciNet)
MR3744359

Zentralblatt MATH identifier
06825453

Subjects
Primary: 11R23: Iwasawa theory
Secondary: 11F33: Congruences for modular and $p$-adic modular forms [See also 14G20, 22E50]

Keywords
Iwasawa theory Hida theory Selmer groups Heegner points special values of $L$-functions

Citation

Castella, Francesc; Kim, Chan-Ho; Longo, Matteo. Variation of anticyclotomic Iwasawa invariants in Hida families. Algebra Number Theory 11 (2017), no. 10, 2339--2368. doi:10.2140/ant.2017.11.2339. https://projecteuclid.org/euclid.ant/1517454187


Export citation

References

  • M. Bertolini and H. Darmon, “Heegner points on Mumford–Tate curves”, Invent. Math. 126:3 (1996), 413–456.
  • M. Bertolini and H. Darmon, “Iwasawa's main conjecture for elliptic curves over anticyclotomic $\mathbb Z_p$-extensions”, Ann. of Math. $(2)$ 162:1 (2005), 1–64.
  • F. Castella and M. Longo, “Big Heegner points and special values of $L$-series”, Ann. Math. Qué. 40:2 (2016), 303–324.
  • M. Chida and M.-L. Hsieh, “On the anticyclotomic Iwasawa main conjecture for modular forms”, Compos. Math. 151:5 (2015), 863–897.
  • M. Chida and M.-L. Hsieh, “Special values of anticyclotomic $L$-functions for modular forms”, Journal für die reine und angewandte Mathematik (Crelles Journal) (online publication January 2016).
  • F. Diamond and R. Taylor, “Nonoptimal levels of mod $l$ modular representations”, Invent. Math. 115:3 (1994), 435–462.
  • M. Emerton, R. Pollack, and T. Weston, “Variation of Iwasawa invariants in Hida families”, Invent. Math. 163:3 (2006), 523–580.
  • R. Greenberg, “Iwasawa theory for $p$-adic representations”, pp. 97–137 in Algebraic number theory, edited by J. Coates et al., Adv. Stud. Pure Math. 17, Academic Press, Boston, 1989.
  • R. Greenberg and V. Vatsal, “On the Iwasawa invariants of elliptic curves”, Invent. Math. 142:1 (2000), 17–63.
  • H. Hida, “Galois representations into ${\rm GL}_2({\bf Z}_p[[X]])$ attached to ordinary cusp forms”, Invent. Math. 85:3 (1986), 545–613.
  • H. Hida, “On $p$-adic Hecke algebras for ${\rm GL}_2$ over totally real fields”, Ann. of Math. $(2)$ 128:2 (1988), 295–384.
  • B. Howard, “Variation of Heegner points in Hida families”, Invent. Math. 167:1 (2007), 91–128.
  • C. Khare and J.-P. Wintenberger, “Serre's modularity conjecture. I”, Invent. Math. 178:3 (2009), 485–504.
  • C.-H. Kim, “Anticyclotomic Iwasawa invariants and congruences of modular forms”, Asian J. Math. 21:3 (2017), 499–530.
  • C.-H. Kim, R. Pollack, and T. Weston, “On the freeness of anticyclotomic Selmer groups of modular forms”, Int. J. Number Theory 13:6 (2017), 1443–1455.
  • M. Longo and S. Vigni, “Quaternion algebras, Heegner points and the arithmetic of Hida families”, Manuscripta Math. 135:3-4 (2011), 273–328.
  • R. Pollack and T. Weston, “On anticyclotomic $\mu$-invariants of modular forms”, Compos. Math. 147:5 (2011), 1353–1381.
  • K. Rubin, Euler systems, Annals of Mathematics Studies 147, Princeton University Press, Princeton, NJ, 2000. Hermann Weyl Lectures. The Institute for Advanced Study.
  • C. Skinner and E. Urban, “The Iwasawa main conjectures for $\rm GL_2$”, Invent. Math. 195:1 (2014), 1–277.
  • C. M. Skinner and A. J. Wiles, “Residually reducible representations and modular forms”, Inst. Hautes Études Sci. Publ. Math. 89 (1999), 5–126.
  • V. Vatsal, “Special values of anticyclotomic $L$-functions”, Duke Math. J. 116:2 (2003), 219–261.